# SDR SWIA2022122967058

- Difficulty date: December 5, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 39,894 hours, 37,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128 LBL18 OUTBD VERTICAL POST HAS AN INDIACTION .2" LONG BY 50% FSH IN THE AFT RADIUS @WL69. FAILED NDT INSPECTION,  REMOVED AND REPLACED INBD AND OUTBD VERTICAL POST AT FS 409+128 LBL18 IAW REO 601R53-41-889D AND CRJ-200 SRM 51-42-06,
